Couldn't find what you looking for?

TRY OUR SEARCH!

Hi , I have been on yasmin for almost 4 years now and when ever I have missed a pill i get flu like symptoms but this time I missed one and I started bleeding. I had my period the week of October 25th - October 30th. I started my new pack of pills October 31st and had been on them for a week before I missed one Sunday November 8th. Ever since November 9th I have been bleeding and now I'm starting to get some pains, does anyone know anything about this?? Does anyone know if this could be serious or not??? Should I go see my doctor??? or is this normal??. Please if anyone knows something let me know thanks!!

Loading...

Hi honey! Each pill - as you know = has it's questionable side! Now while I've been counselling on here, the most common pills - with problems - seem to be Yaz and Depro! When you have intermittent bleeding - and this in NO WAY should be from 1 missed pill - then you should get checked out by your doctor! They will probably have you change the type! Some it works great and others not so much - THUS the amount of pills out there! So get a check up, tell him/her what's happening, and I'm sure they will put you on something different! Please let me know how you make out OK? Good luck and health!
Reply

Loading...

Hi, I was wondering where all the cases are from that have been having the problems Canada or US.?? Because I live in Canada and when I went to my doctor, he said that he had not heard anything about it but I am going to change. I am not sure to what one yet any ideas? which ones do you think are good??. When I went to my doctor he said that my chemistry and hormones were all out of whack. He requested blood work to have my iron and blood count checked, I am to go back within a couple weeks to see if anything has changed and if needed more tests. I will let you know more when I find out in a couple weeks. Thanks for the heads up with yasmin having problems take care!!!
Reply

Loading...

Hi Fellow Canuck!!! ALL pills have certain side effects, some can make you bleed more than usual, others can make your period stop all together! It is ALL about the combination of hormones! Since your hormones are SO out of Whack, obviously Yaz isn't helping them settle down! So when you get your blood work back, your doctor will be able to perscribe the right BCP! I know I went on about 3 before I found a good balance, where I didn't have 3 periods a month, or felt like a blimp with headaches etc. Just Google Yaz side effects, and there will be several sites, showing you different stats! There isn't 1 pill out there that CANT have complications or negative interactions!! That's why you have to watch out for any side effects or symptoms - such as the intermittant bleeding, swelling and heat in your legs etc. etc. There are SO many side effects! So listen to your doctor, and remember POWER is in the details and knowledge about what you are taking is ALWAYS vital! Good luck and health!
Reply

Loading...